# SDR SWAA2023031301857

- Difficulty date: February 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION BS 500C+13 RBL 23<[01] VERIFIED APPLICABILITY SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] REMOVED CORROSION ON FWD CARGO BAY SIDEWALL SUPPORT AT RBL 23 BS 500C+13 IAW SRM 51-10-02.  EVALUATED BLENDED AREA L=0.900' W=0.700' ORIGINAL THICKNESS 0.040' PER BAC1496-444 REMAINING 0.025' LOSS 0.015'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D  TOOL ID: ATS1671 S/N: 65093024 DUE:07/2023;[03] VERIFIED ACTIONS 1 AND 2;[04] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT BS500A - BS500D; RBL 23; BAC1496-444#7075T6; LOT# 1515896-1; PER SRM 51-40-05 AND DWG 143A7501.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW PART; PER SRM 51-20-01 AND SOPM 20-41-02.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] UPDATE CORRECTIVE ACTION 7.
